DOI 10.1097/rhu.0b013e3180690693
Minocycline-induced cutaneous polyarteritis nodosa.
Аннотация
Minocycline is a tetracycline derivative with multiple clinical uses including the treatment of various infections, acne vulgaris, and rosacea. Numerous adverse events have been reported ranging from minor complaints such as nausea, to serious life-threatening toxicities such as acute renal failure, hepatotoxicity, and systemic lupus erythematosus. We report the case of an 18-year-old female patient who developed minocycline-induced cutaneous polyarteritis nodosa after taking minocycline for acne vulgaris. The vasculitis resolved after discontinuation of the minocycline without need for corticosteroids. This case is the eighth biopsy-confirmed case of minocycline-induced polyarteritis nodosa. Although minocycline is an effective medication with a wide variety of clinical uses, clinicians must be aware of its potential side effects including autoimmune-related disorders such as polyarteritis nodosa or systemic lupus erythematosus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.